# SDR YENA20140529102

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 40,912 hours, 14,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 038186
- Condition: Failed
- Location: Emergency Lights
- Part time: 40,912 hours, 14,514 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND EPSU 11WL FAILED THE EMERGENCY LIGHT TEST.  R & R  BATTERY PACK FOR EPSU 11WL, OPS CHECKED GOOD IAW AMM 33-51-38.
